MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR; DEVICE, PERCUTANEOUS RETRIEVAL

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number 382007030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
A customer reported the device was used at stent-grafting procedure addressing abdominal aortic aneurysm.Inserted the delivery catheter through the left femoral artery with over-the-wire technic to catch the contralateral afx i imb wire on the right side.After removing the guidewire when the delivery catheter reached the terminal and advanced the snare.Attempted to catch the afx wire by the snare loops, however, the wire could not be caught successfully.Then to change the location of the catching, the snare was advanced further, but because common iliac artery was highly tortuous, making it difficult for the device to advance.During this manipulation, the marker band on the delivery catheter came off and it remained at the distal end of the left internal iliac artery (likely the superior gluteal artery).It was determined that retrieving the marker was not possible, so the procedure continued as planned by exchanging the device and the guidewire with another new one.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to argon from the customer.A visual inspection was performed on the returned product.A visual inspection of the returned device confirmed that the radiopaque band was absent from the delivery catheter sheath.There was a cylindrical indentation found on the distal end of tubing of delivery catheter which indicates that the marker band was swaged onto the tubing at some point.This component is supplied to argon by an external supplier.Scar-00224 will be updated to include the affected component part number and lot number and will be forwarded to the supplier for further investigation.Hhe-1392 will also be updated to document the product details for this failure.Additional information provided in d.9., h.3., h.6., and h.11.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23950061
Report Number0001625425-2026-00918
Device Sequence Number10648944
Product Code MMX
UDI-Device Identifier20886333003994
UDI-Public(01)20886333003994(17)291001(10)11592423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382007030
Device Lot Number11592423
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown